# SDR SWAA2021110828906

- Difficulty date: October 8, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737*
- Aircraft serial: 35122
- Aircraft time: 46,822 hours, 23,881 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Popped
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR MAKES A POPPING NOISE WHILE CLOSING. ; / [01] ADJUSTED FORWARD ENTRY DOOR PER AMM 52-11-00 FOR CLEARANCE
